# SDR SWAA2025081289062

- Difficulty date: July 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB 5 STIFFENER HAS CRACK ON LOWER RADIUS.   REPAIRED RT HORIZONTAL STAB RIB 5, STAB STA 129.5 IAW SRM 51-40-2-0G-0 AND SRM 55-10-09-2R-4 REPAIR 4; FIG. 202; DETAIL.
